# SDR YENA2022092700968

- Difficulty date: September 24, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N339JB
- Make and model: Emb EMB110*
- Aircraft serial: 490
- Aircraft time: 28,664 hours, 19,159 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FROM TECHOPS MX WO2012, NRC00208. (CPCP FINDING): CORROSIÓN ON BEAM FLOOR STRUCTURE UNDER FWD GALLEY, BTW FR 12 AND FR 14; APPROX. Y+ 290 MM; REF TECHOPSMX WORK ORDER # 2012 N/R# 00208, TECHOPSMX TECH #201532129, TECHOPSMX RII INSPECTOR #200701413. SUMMARY OF NRC 00208: BEAM FLOOR STRUCTURE UNDER FWD GALLEY, BTW FR 12 AND FR 14; APPROX. Y+ 290 MM WAS REPAIRED PER N° EC E22-722-01, ETI-190-22-650 REV: 3 AND ETD2022-190-027200. (CONSIDERED A MAJOR REPAIR)
